# SDR DHL9870935C

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CLOSURE RIB IS BENT AND CRACKED AT MCD.  OPENING AFT SIDE ON FRAME FS 620, STR 5 LT.  REMOVED AND REPLACED CLOSURE RIB PER SRM 53-10-3, 36 BY 12, N/R 5440.
